CureZone   Log On   Join
Re: Hives - Candida die off?
 
Gary Views: 17,389
Published: 20 years ago
 
This is a reply to # 65,842

Re: Hives - Candida die off?


Hi CB,

I know a little about candida since I've been fighting the same thing for several years now and have tried to educate myself as much as I can about it. My first response to your letter would be in regards to the rice in your diet. Rice is loaded with carbohydrates, and since carbs are converted directly into Sugar once its in the body, you are actually feeding the candida. Unless you eliminate, or cut way down on carbs and sugars (also, caffeine is supposed to be eliminated in an anti-yeast regimen as well), the yeast fighting efforts will likely be cancelled out by the carb intake. As far as the pH in your intestines causing candida overgrowth, everything I have read points toward 3 other possibilities in getting this condition started... #1. Antibiotic use. These kill off your intestinal flora and allow yeast cells to take over and spread. Most women, if not all, after taking a course of Antibiotics , ends up with a yeast infection. Then, if you introduce sweets or carbs, its like adding fertilizer to your lawn... it feeds the problem and allows it to spread. #2. Steroid use. Steroids have much the same effect on the gut as Antibiotics . They destroy the flora. #3. Birth Control Pills. I'm not too sure what these have to do with it, but it is supposed to be a contributing factor in getting the yeast overgrowth started.

The Candida Die-off, or "Herxheimer response" as its called, is just a worsening of your already existing symptoms. If you've been having headaches, they will get worse and more intense for awhile. If you have skin lesions, they will worsen. You may also experience flu-like symptoms with chest and nasal congestion, also sometimes accompanied by headaches. You may feel "fogged in", light headed, lethargic, and experience fatigue or weakness, and loss of stamina. Everyone does not experience all of these symptoms. When I was lucky enough to find a doctor to start me on Diflucan (an antifungal drug) I experienced these exact die-off symptoms. But as far as your Hives are concerned, my first inclination (and I mentioned it in a previous post) was to lean toward dehydration. But now, after thinking about it, I would look at the possibility of a vitamin or mineral deficiency. Dr Joel Wallach, who suggests that almost all diseases can be linked to some type of vitamin or mineral deficiency, really advocates taking Colloidal Minerals on a daily basis. These may be found at health food stores or on the internet. You may consider trying this, especially since yeast/candida overgrowth can cause malnutrition, due to its ability to inhibit the body from absorbing nutrients. Candidiasis is a very complex condition, and can cause a long list of conditions and diseases which "modern medicine" has given each it's own specific label instead of linking it directly to the main cause.. which is Candida.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.703 sec, (2)